# SDR CALA2025090208358

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR BEAM Y765 CORRODED AT FR 16.  REMOVED AND REPLACED SEAT TRACK Y765 FROM FR12 TO FR24 MAIN CAB IN IAW A319 SRM 51-42-11 AND SRM 51-72-11-911-001.
